# SDR SWAA2021050763359

- Difficulty date: April 10, 2021
- Submitted: May 7, 2021
- Operation: Air carrier
- Aircraft: N8613K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36998
- Aircraft time: 28,032 hours, 12,334 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Mount
- Condition: Corroded
- Location: Aft Lavatory
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR STRUCTURE AT RIGHT AFT LAV AFT INBD MOUNT FITTING HAS CORRSION / REMOVED R/H AFT INBD LAV MOUNT FOR EVALUATION; REMOVED AND REPLACED DAMAGED INTERCOSTAL STA. 947 - 967 RBL 24.5 P/N 147A5660-3; AND FORMED ANGLE STA 927-947 RBL 24.5 P/N 147A5430-8; NO DAMAGE TO LAV MOUNT NOTED. ALL WORK ACCOMPLISHED PER SRM 53-70-51-1A-1 AND SRM 51-40-02SA-M 326 ATTACHED: A1184656
